# SDR FDEA201705101388

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE HAS SEVERAL GOUGES.  REPAIRED THE FLAP UPPER SURFACE IAW EA 6-5750-T0332914,  PART 1.  MAJOR REPAIR.
